Alert archive / Florida / Special Weather Statements in 2010

Special Weather Statement, NWS Jacksonville, FL

August 7, 2010Clay County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 7, 2010, 3:21 PM EDT for Clay County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2010, 3:21 PM EDT (19:21 UTC)
Expired
Aug 7, 2010, 4:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Clay County, FL

The radar

The Jacksonville radar (KJAX), 72 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2116 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS82 KJAX 071921
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT AUG 7 2010

FLZ032-037-072000-
CLAY-PUTNAM-
321 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF KINGSLEY...OR 17
MILES SOUTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8185 2989 8205 2997 8204 3006 8195
      2988 8166
TIME...MOT...LOC 1922Z 312DEG 8KT 2993 8194

$$

PETERSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:21 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 7, 2:21 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT SAT AUG 7 2010

.SHORT TERM...MORNING CONVECTION OFF THE GULF HAS SPREAD ACRS THE
PENINSULA AND SHIFTED SOUTH. SCT STORMS ARE FIRING ALONG A SFC
TROUGH OVER SRN GA...AND ACTIVITY IS BEGINNING TO POP OVER AREAS
IN BETWEEN. MODEL SOUNDINGS SHOW PWATS ARND 2.5 INCHES OVER ALL
BUT THE EXTREME N PORTION OF THE FORECAST AREA. DEEP MOISTURE AND
INSTABILITY WILL PRODUCE NUMEROUS STORMS THRU THIS EVENING AND AGAIN
SUNDAY AFTN/EVE EXCEPT FOR NRN TIER AS DRIER AIR BEGINS TO MOVE IN
SUNDAY AS UPPER RIDGE PUSHES EAST INTO MISS VALLEY. ON MONDAY THE
PWATS WILL FALL TO 1.5 TO 2 INCHES AND UPER HIGH BUILDS NW OF THE
AREA. MEANWHILE A TROPICAL UPPER LOW WILL PASS OVER THE BAHAMAS
AND COULD BEGIN TO AFFECT OUR SRN COUNTIES AS EARLY AS MON NIGHT.
HIGHEST POPS WILL BE OVER THE SRN TIER ON MON WITH ONLY 20% CHANCE
FOR SE GA. TEMPS WILL CONTINUE IN THE MID 90S INLAND AND NEAR 90
COAST WITH HEAT INDICES ARND IN THE TRIPLE DIGITS.

.LONG TERM...TUESDAY THROUGH SATURDAY...
AN EASTERLY FLOW WILL SET UP THROUGH MID WEEK AS A TUTT LOW
PASSES OVER SOUTH FL. BY END OF THE WEEK THE EASTERLY WAVE WILL BE
IN THE GULF AND SURFACE RIDGE WILL ESTABLISH OVER S FL RESULTING
IN A SOUTHERLY TO SWLY FLOW. TEMPS WILL REMAIN ABOVE CLIMO THRU
THE PERIOD WITH A DAILY CHANCE OF STORMS.

&&

.AVIATION...LINE OF DEVELOPING TSRA ACROSS THE GEORGIA ZONE WILL
BE THE MAIN PLAYER FOR THE TERMINALS FOR THE FIRST HALF OF THE TAF
SET. SSI WILL SEE ACTIVITY FIRST AND WILL CARRY TEMPO FROM THE
ONSET TIME WITH CLEARING CONDITIONS INTO LATE AFTERNOON. NE
FLORIDA TERMINALS WILL BE NEXT IN LINE WITH TEMPOS REQUIRED AS
LINE LIKELY STRENGTHENS AS IT PROGRESSES SOUTHWARD. STILL SOME
UNCERTAINTY FOR GNV AS ACTIVITY HAS ALREADY FIRED THERE BUT WILL
CONTINUE TO CARRY A LATE AFTERNOON TEMPO FOR THEM. PLENTIFUL
RAINFALL TODAY SHOULD LEAD TO SOME SLIGHT REDUCTIONS TO VSBY
TONIGHT AT ALL TERMINALS TONIGHT. WILL ONLY CARRY MVFR AT VQQ FOR
NOW DUE TO UNCERTAINTY.

&&

.MARINE...FRONT WILL SINK SOUTH OF THE AREA LATER THIS EVENING AND
INTO THE OVERNIGHT PERIOD. THIS WILL ALLOW FOR A NORTHEAST SURGE
ON THE BACKSIDE ALTHOUGH MODELS ARE NOT INDICATING MUCH IN THE WAY
OF STRONG WIND SPEEDS WITH THIS FEATURE. LOW WILL FORM ON THE
FRONT AS IT PROGRESSES FURTHER SOUTHWARD AND HIGH BUILDING OVER
THE CAROLINAS WILL PROMOTE A LIGHT EASTERLY FLOW REGIME. MODELS DO
INDICATE AN INCREASE IN WINDS BY MID WEEK...DEPENDING ON HOW
STRONG LOW GETS SHOULD IT ENTER THE GULF. WILL KEEP CONDITIONS
BELOW ANY FLAG CRITERIA FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  95  74  95 /  30  50  10  20
SSI  78  90  78  89 /  40  50  20  20
JAX  76  93  75  92 /  40  60  30  30
SGJ  76  90  76  89 /  40  60  40  30
GNV  75  92  75  93 /  30  60  40  40
OCF  76  91  75  93 /  30  60  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/DEESE/WALKER
Hazardous weather outlook, Aug 7, 4:25 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 AM EDT SAT AUG 7 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080945-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
425 AM EDT SAT AUG 7 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME LIKELY THIS
AFTERNOON AND EVENING OVER THE AREA. THE STRONGER THUNDERSTORMS WILL
PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. ALSO...
DUE TO A SLOW STORM MOTION LOCALLY HEAVY RAINFALL WILL OCCUR IN SOME
LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...MODERATE RISK OF RIP CURRENTS SUNDAY...

DUE TO INCREASING EASTERLY SWELLS THERE WILL BE A MODERATE RISK OF
RIP CURRENTS ON SUNDAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR
MORE DETAILS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
ON SUNDAY OVER THE AREA AS A COLD FRONT STALLS JUST NORTH OF THE
AREA. STORM MOTION WILL CONTINUE TO BE SLOW WITH LOCALLY HEAVY
RAINFALL POSSIBLE IN THUNDERSTORMS.

THUNDERSTORMS WILL BE MORE WIDELY SCATTERED NEXT WEEK WITH MOST OF
THE ACTIVITY OCCURRING OVER INTERIOR SECTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, Aug 7, 1:40 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SAT AUG 7 2010

GAZ152>154-165-071830-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
140 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM EDT...

AT 140 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF RAYBON...OR 4 MILES
NORTHEAST OF NAHUNTA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAYBON...NAHUNTA...
ATKINSON...WAYNESVILLE...WAVERLY AND DOCK JUNCTION THROUGH 230 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8158 3111 8160 3108 8161 3097 8168
      3120 8204 3135 8193 3123 8149
TIME...MOT...LOC 1740Z 302DEG 12KT 3123 8189

DEESE
Special weather statement, Aug 7, 2:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT SAT AUG 7 2010

FLZ020-021-GAZ162-071915-
ECHOLS-HAMILTON-SUWANNEE-
211 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...WESTERN HAMILTON AND SOUTHWESTERN ECHOLS COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTHWEST OF JENNINGS...MOVING
SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JENNINGS...WEST LAKE AND JASPER THROUGH 315 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8327 3063 8314 3074 8313 3063 8282
      3027 8301 3051 8324 3053 8324 3056 8327
      3060 8326 3062 8328
TIME...MOT...LOC 1811Z 299DEG 7KT 3065 8320

DEESE
Special weather statement, Aug 7, 2:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SAT AUG 7 2010

GAZ162-163-071930-
CLINCH-ECHOLS-
250 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND ECHOLS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...

AT 250 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST
OF MAYDAY TO 4 MILES SOUTH OF MAYDAY...MOVING EAST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STATENVILLE AND
MAYDAY THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3087 8300 3087 8298 3088 8298 3101 8285
      3102 8259 3096 8251 3065 8277 3070 8313
      3073 8314
TIME...MOT...LOC 1850Z 265DEG 11KT 3095 8282 3078 8300

HESS
Special weather statement, Aug 7, 3:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT SAT AUG 7 2010

FLZ022-023-GAZ150-163-164-072000-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
319 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...NORTHEASTERN COLUMBIA...SOUTHERN CHARLTON...SOUTHEASTERN
CLINCH AND SOUTHEASTERN WARE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...

AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF STEVEN FOSTER STATE
PARK...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND STEVEN FOSTER STATE PARK AND FARGO THROUGH 400 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3080 8260 3085 8232 3059 8201 3044 8259
      3058 8259 3059 8258 3069 8258 3070 8259
TIME...MOT...LOC 1919Z 342DEG 11KT 3073 8238

HESS
Special weather statement, Aug 7, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT AUG 7 2010

FLZ032-037-072000-
CLAY-PUTNAM-
321 PM EDT SAT AUG 7 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF KINGSLEY...OR 17
MILES SOUTHWEST OF LAKESIDE...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGSLEY AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8185 2989 8205 2997 8204 3006 8195
      2988 8166
TIME...MOT...LOC 1922Z 312DEG 8KT 2993 8194

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:24 AM EDTSpecial Marine WarningJAX111 min
Aug 7, 2:11 PM EDTSpecial Weather StatementJAXHamilton64 min
Aug 7, 3:48 PM EDTAreal Flood AdvisoryJAXClay87 min
Aug 7, 3:52 PM EDTSpecial Weather StatementJAXDuval38 min
Aug 7, 4:00 PM EDTSpecial Weather StatementJAXBaker45 min
Aug 7, 4:48 PM EDTAreal Flood AdvisoryJAXBaker, Duval, Nassau87 min
Aug 7, 4:51 PM EDTSpecial Weather StatementJAXDuval39 min
Aug 7, 5:19 PM EDTSpecial Weather StatementJAXColumbia41 min
Aug 7, 5:33 PM EDTSpecial Weather StatementJAXClay42 min
Aug 7, 6:00 PM EDTAreal Flood AdvisoryJAXColumbia90 min
Aug 7, 6:03 PM EDTSpecial Weather StatementJAXColumbia42 min
Aug 7, 6:05 PM EDTSpecial Weather StatementJAXBradford, Union40 min
Aug 7, 6:47 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Union43 min
Aug 7, 6:51 PM EDTSpecial Weather StatementJAXNassau39 min
Aug 7, 7:03 PM EDTSpecial Weather StatementJAXMarion42 min
Aug 7, 7:30 PM EDTSpecial Weather StatementJAXAlachua, Marion45 min
Aug 7, 7:32 PM EDTAreal Flood AdvisoryJAXMarion118 min
Aug 7, 7:59 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Putnam2 hr
Aug 6, 10:24 PM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis51 min
Aug 6, 11:15 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis60 min
Aug 6, 11:45 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis75 min
Aug 7, 2:13 AM EDTSpecial Weather StatementJAXCamden47 min
Aug 7, 2:18 AM EDTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn42 min
Aug 7, 3:07 AM EDTAreal Flood AdvisoryJAXCamden53 min
Aug 7, 1:40 PM EDTSpecial Weather StatementJAXBrantley50 min
Aug 7, 2:50 PM EDTSpecial Weather StatementJAXClinch, Echols40 min
Aug 7, 3:19 PM EDTSpecial Weather StatementJAXCharlton41 min
Aug 7, 3:35 PM EDTSpecial Weather StatementJAXClinch25 min
Aug 7, 4:06 PM EDTAreal Flood AdvisoryJAXClinch84 min
Aug 7, 4:34 PM EDTAreal Flood AdvisoryJAXPierce, Ware86 min
Aug 7, 5:10 PM EDTSpecial Weather StatementJAXAtkinson50 min
Aug 7, 5:34 PM EDTAreal Flood AdvisoryJAXAtkinson, Coffee86 min
Aug 7, 5:57 PM EDTSpecial Weather StatementJAXAtkinson, Bacon, Coffee48 min
Aug 7, 6:19 PM EDTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee, Pierce, Ware116 min
Aug 7, 6:21 PM EDTAreal Flood AdvisoryJAXWayne114 min
Aug 7, 6:44 PM EDTSpecial Weather StatementJAXBacon46 min
Aug 7, 7:38 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr

Nearby

Special Weather Statements in Florida, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.